# SDR AALA20010992

- Difficulty date: May 9, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N718AA
- Make and model: Boeing 727227
- Aircraft serial: 20611
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON FRONT SPAR UPPER CHORD ABOVE NR 5 SLAT ACTUATOR.  INSTALLED REPAIR ANGLE PER ESO 11697, DATED 5-1-01.  (M)
